# SDR DLL10951644

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 769
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LAYOVER, FUSELAGE SKIN AT FS 769, 2 INCHES LEFT OF CENTERLINE AT BOTTOM, WAS FOUND TO BE CRACKED.  REPAIRED SKIN PER SRM 53-31-00 PG 824 FIG 813.
